English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49064/83170 (59%)
造訪人次 : 6965301      線上人數 : 76
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27689


    題名: Two-dimensional gases of generalized statistics in a uniform magnetic field
    作者: 何俊麟;Ho, Choon-lin;Liao, M. J.
    貢獻者: 淡江大學物理學系
    日期: 1997-05-10
    上傳時間: 2009-12-31 10:37:35 (UTC+8)
    出版者: World Scientific Publishing
    摘要: We study the low temperature properties of two-dimensional ideal gases of generalized statistics in a uniform magnetic field. The generalized statistics considered here are the parafermion statistics and the exclusion statistics. Similarity in the behaviours of the parafermion gas of finite order p and the gas with exclusion coefficient g=1/p at very low temperatures is noted. These two systems become exactly equivalent at T=0 . Qumtum Hall effect with these particles as charge carriers is briefly discussed.
    關聯: Modern Physics Letters B 11(11), pp.461-476
    DOI: 10.1142/S0217984997000566
    顯示於類別:[物理學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0KbUnknown175檢視/開啟
    index.html0KbHTML17檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋